Bleed After Having Sex?
I hbis give birth in March of March, before my menstrual injection is regular, but after 1 month of injection I do not menstruate, then the next month I menstruate, but after 11 days of menstruation I finish after intercourse always bleeding, whether it is menstrual blood
Good morning, thanks for asking at HealthReplies.com. KB injection is a contraceptive method that works by inserting certain hormones in the body, which then disrupts the natural hormone balance, and avoids egg cells to meet with sperm cells so as to prevent pregnancy. The impact, everything regulated by hormones in the body will also be affected, such as for example weight gain, the appearance of acne, mood, and menstrual cycles.
So what we want to convey is that your menstrual irregularities could be due to the use of the KB injection and if that is the case, that is normal. For the blood itself, we can not distinguish whether the blood is menstrual blood, puerperal blood, or menstrual blood due to certain abnormalities, so it must be checked. But if the blood that you spend only after intercourse, and does not come out at another time, then it is clearly not menstrual blood and more bleeding after intercourse.
Our advice, if you experience certain symptoms that interfere, such as menstrual blood that comes out too much, smelly, slimy, you feel weak, pale, and so forth, check yourself to the obstetrician to get further examination. This direct check is important to ensure there is no misunderstanding of information and that you get proper treatment.
Meanwhile, maintain a healthy lifestyle such as maintaining an ideal body weight, avoiding smoking, multiply the consumption of fruits and vegetables, and prolong heating before sexual intercourse. So, hopefully answering your question.